# SDR F3LA2010052500434

- Difficulty date: May 19, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON ROUTINE N0772. EMERGENCY EXIT MARKER INOPERATIVE LOWER FWD AT L-1 DOOR. R & R EPSU 10WL IAW AMM 33-51-38-000-001 AND 33-51-38-400-001.
